# SDR P5CA2015012000003

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 9,660 hours, 1,355 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW SPEED AIR TURNBACK DUE TO MASTER CAUTION WITH VISUAL AND AURAL WARNING AT 35KTS. AFTER FOLLOWING COMPANY PROCEDURES NO LATCHED OR INDICATED EICAS MESSAGE. DEPARTURE NORMAL.  NO CMC MESSAGES. PERFORMED TAKE OFF WARNING TEST AND PASSED IAW AMM 31-52-00.
